# SDR RAIA201602060001

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 39,854 hours, 36,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LARGE AMOUNT VISIBLE VAPOR AND DEICE FLUID ODOR FROM PACS AFTER TAKEOFF.  PERFORMED 30 MIN GROUND RUN UP.   NO VISIBLE VAPOR OR ODOR EXIST.  CHECKS GOOD AT THIS TIME.
